# SDR DXTA200803004

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 1,232 hours, 952 cycles
- Engine: Pwc PW545B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, LT MAIN GEAR DID NOT INDICATE DOWN. (2 GREEN 1 RED)  FOUND LEFT GEAR DOWNLOCK SWITCH CONNECTOR CONTAMINATED. CLEANED REINSTALLED INDICATIONS NOW CK GD SWUNG GEAR IAW 32-01-00 SYSTEM CHECK GOOD RESET & SERVICED PNEUMATIC BRAKE & GEAR BOTTLE IAW 12-13-01
